Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

please help

I have been on percocet on and off for over a year due to several surgeries. never took them for more than 2/3 days until June 2009 after knee replacement. I started to get of and started to have withdrall symptoms: nausea, gas, night sweats et all. Any suggestions taking into consideration that I'll  have back surgery in 2 weeks????
2 Responses
983679 tn?1276833336
so are you asking how to stay off? or what w/ds are like? just clarify you question a lil and i be glad to help if i can
199177 tn?1490498534
Give them to someone else to hold on too and give you your doses and only take it until you can change over to Advil witch may be sooner then you think then have who ever has been holding your pills get rid of the others .I had to do this when I had major surgery a year and a half ago by day 3 or 4 I was able to change over to Advil and a heating pad then first few days were a little uncomfortable but doable.just take the most precautions you can . good luck let us know what happens
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.